Medications that cause Hair Loss and how to get strong healthy hair
Departmental and beauty stores are full of products that promise you instant results of long flowing hair. Aggressive marketing techniques and promotions make both men and women spend a huge amount on hair products that promote healthy hair. However there is one factor that is never taken into account and that is the reason for hair thinning.
Besides physiological factors of hormonal imbalances and medical conditions, Hair thinning is also caused by medication. Take a look at 18 medications that cause hair loss.
1 Medication that cause hair thinning
Below is a list of several common medications that can cause thin scanty hair and hair loss
- Acne medications
- Antibiotics and Antifungal medications
- Antidepressants and Antihypertensive (High blood pressure medications)
- Anticoagulants (Blood thinners) and Cholesterol-lowering medications
- Chemotherapy medications and Anticonvulsants (Epilepsy medications)
- Hormone replacement therapy – estrogen or progesterone for women, androgens and testosterone for men
- Immuno-suppressant medications and Interferons and Mood stabilizers
- Non-steroidal anti-inflammatory medications (NSAID’s)
- Oral contraceptives and Steroids and Thyroid medications
- Parkinson’s disease medications
- Natural Remedies for Hair Loss
- When you notice hair loss, it is your body’s way of warning you that there could be an underlying medical condition. There are several remedies for hair thinning.